# SDR ASAA2025021255949

- Difficulty date: February 12, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 56,749 hours, 17,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT COVER BESIDE DOOR R1 POPPED OFF. GROUNDED - YES. REPLACED R1 DOOR FLOOR EXIT SIGN ASSY OPS NORMAL REF AMM 33-51-00.
